Product Large Image
 
 

Walgreens Nightime Cold & Flu Cherry12.0 fl oz x 2 pack

Not sold online

Details

Quick view

  • Relieves cough, headache & sore throat
  • For runny nose & sneezing
  • Temporarily relieves fever
  • Uses temporarily relieves common cold/flu symptoms:

    • cough due to minor throat and bronchial irritation
    • sore throat
    • headache
    • minor aches and pains
    • fever
    • runny nose and sneezing

    Made in United States


    100% Satisfaction guaranteed with all Walgreens products or your money back.

    100% satisfaction guaranteed

    Directions

    • take only as directed - see Overdose warning
    • use dose cup
    • do not exceed 4 doses per 24 hrs
    • adults & children 12 yrs & over 30 mL every 6
    • children 4 to under 12 yrs ask a doctor
    • children under 4 yrs do not use
    ©

    WALGREENS 2017

    Warnings

    Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take

    • more than 4,000 mg of acetaminophen in 24 hours
    • with other drugs containing acetaminophen
    • 3 or more alcoholic drinks every day while using this product

    Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include:

    • skin reddening ¿
    • blisters ¿
    • rash

    If a skin reaction occurs, stop use and seek medical help right away.

    Sore throat warning: If sore throat is severe, lasts for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.

    Do not use:

    • with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist. ¿
    • if you are taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson¿s disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product.
    • if you have every had an allergic reaction to this product of any of its ingredients

    When using this product

    • excitability may occur
    • marked drowsiness may occur
    • avoid alcoholic drinks
    • be careful when driving a motor vehicle or operating machinery
    • alcohol, sedatives, and tranquilizers may increase drowsiness

    Stop use and ask a doctor if

    • pain or cough gets worse or lasts more than 7 days
    • fever gets worse or lasts more than 3 days

    Pain Reliever, Fever Reducer, Cough Suppressant, Antihistamine

    Ingredients

    Nightime Cold & Flu
    Active Ingredients: Acetaminophen - 650 mg (Pain Reliever/Fever Reducer), Dextromethorphan HBr - 30 mg (Cough Suppressant), Doxylamine Succinate - 12.5 mg (Antihistamine)
    Inactive Ingredients: alcohol, anhydrous citric acid, FD&C blue no. 1, FD&C red no. 40, flavor, high fructose corn syrup, polyethylene glycol, propylene glycol, purified water, saccharin sodium, sodium citrate
    Nightime Cold & Flu
    Serving Size30 mL
    Serving Per Container
    Amount per Serving%DV

    Shipping

    Not eligible for Ship to Store at this timeSee Ship to Store FAQs

    This product has no shipping restrictions.

      Shipping Weight (in lbs): 1.11

      Product in inches (LxWxH): 6.15x 3.81x 0.01

      Item Code: 166059

      UPC: 31191714735

      Reviews for self serve
      Keep ReadingKeep reading

      In Store Availability